Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > NovoLog

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-28-2007, 05:16 PM
anthony
Guest
 
Posts: n/a
Default No Subject

my mother was taking Lantus, 20mg once a day at night and one day recently she was hospitalized for low blood sugar and then the doctor had her start taking Novolog 3 times a day 5mg and then 16mg at night of lantus and even though her skin was breaking out with rashes overall her health seemed to be getting better with the novolog but then she went to a follow up medical appointment with a different doctor who told her that she no longer needed to take the novolog and now she recently ended up back in the hospital. Something is wrong, it's like my mother is seriously not taking her medications properly and i am very concerned. can somebody email me back with some advice i would really appreciate it, thank you and take care
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:31 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.